# SDR CALA2022090702301

- Difficulty date: September 5, 2022
- Submitted: September 7, 2022
- Operation: Air carrier
- Aircraft: N477UA
- Make and model: Airbus A300*
- Aircraft serial: 1514
- Aircraft time: 60,072 hours, 25,967 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Intercostal
- Part number: D5311473620091
- Condition: Cracked
- Location: Lh Fr16 Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AD RELATED (AD 2022-02-11) LH FR16 DOOR STOP #7 HOLE #1 IN FRAME @ 7 OCLOCK AND HOLE #3 IN INTERCOSTAL AT 9 OCLOCK PER HAECO LCQ NR 30232/9290232 SUPPORT TASK GENERATED BY V061632 REMOVED & REPLACED INTERCOSTAL IAW A320 SRM 51-42-11/001 PAR 6 E ,F ON LH FR16 DOOR STOP #7 HOLE #1. PERFORMED BY MECH V061630 IN SP BY N078570
